# SDR DL72S010378

- Difficulty date: March 5, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N524DA
- Make and model: Boeing 727232
- Aircraft serial: 21584
- Aircraft time: 61,737 hours, 48,424 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583161
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING TRIPLER WERE BADLY DAMAGED BY GROUND EQUIPMENT AT AN OUTFLOW VALVE CUTOUT BETWEEN FS 1166 & 1183 AND BETWEEN STRINGERS 26R & 21R.  THE SKIN AROUND THE OUTFLOW VALVE WAS CUT AWAY AND THE TRIPLER REMOVED.  A NEW TRIPLER WAS INSTALLED AND A NEW SECTION OF  SKIN SPLICE IN WITH AN EXTERNAL ALUMINUM SPLICE DOUBLER PER ER/A 380144-14, REV A.
